Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Lump on anus causing discomfort, used Anusol. Extra piece of skin on anus. Serious?

Before I ask my question I ll give a brief history. about a month ago I noticed a small uncomfortable lump on my anus , I thought it was just a hemorroid (the first one I ve had at that) so I picked up some Anusol, used it until the tube was done. After the few days or so it had shrunk and was no longer uncomfortable for the most part. I went a few days without any ointment and the growth seemed to have come back so I opted for preparation h , used the entire tube, always using it as directed on the packaging. It has been about a week since the last tube was empty and I m still left with what now seems like a piece of extra skin on my anus, I m wondering if it could be something more serious?
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  69 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor